Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking nitrzepam, reduced dosage. Feel sleeplessness and Tingling. Will this cause heart attack?

My husband (67)has been taking 2 nitrzepam tablets daily for 35 years. On requesting his repeat prescription this month he was given a repeat of only one tablet daily, on querying this he was told these were the new directives, rather drastic after 35 years don t you think. He saw the senior partner at the practice who stuck to the new directives rules, he is now experiencing withdrawal symtoms of sleeplessness , tingling in his extremities and he feels completely down in his mood. If he has to reduce the prescription surely a less drastic way could be found. Where to go from here? He does get stressed and suffered a heart attack 10 years ago. Thank you
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi , Welcome to HCM ,
sleep and relaxation are important part of human life ,
stress and anxiety both will increase chances of having heart related problem ,
consult your family physician and follow his advice regarding nitrazepam intake ,
do stress realxing yoga ,
do regular walking ,
eat healthy food ,
avoid tea , coffee , at night ,
take dinner little early ,
avoid spicy food ,
will help you to relax better way ,
take care
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor